# SDR DALA2017112508341

- Difficulty date: November 23, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 58,302 hours, 22,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE G2 GALLEY RED EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE FOUND THE FUSE BLOWN IN THE POWER SUPPLY M1674.  REPLACED THE POWER SUPPLY IAW AMM 33-51.  OPS CHECKED GOOD.
